# SDR REXA2012030200322

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,288 hours, 20,090 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HIGH ENERGY ABORT AT ABOUT 110 KIAS DUE TO BLUE SMOKE IN COCKPIT, SMELLED LIKE BURNT PLASTIC OR RUBBER, AT TIME OF THE SMOKE APU WAS ON AND 10TH STAGE BLEEDS ON APU.  C/W WORKSCOPE FOR SMOKE/FUMES IN CABIN/FLIGHT DECK.  REMOVED AND REPLACED LT & RT COALESCER SOCKS IAW AMM 21-51-14.  NO SMOKE NOTED AT THIS TIME.  A/C OK FOR RETURN TO SERVICE.
